EconPapers    
Economics at your fingertips  
 

On Generalized Pareto Distributions

Ion Mierlus Mazilu

Journal for Economic Forecasting, 2010, issue 1, 107-117

Abstract: This paper discusses a set of algorithms for numerical simulation of the Generalized Pareto Distribution and the propositions they are based on. The numerical results and the histogram of generating data are also presented.

Keywords: Generalized Pareto Distribution; numerical simulation (search for similar items in EconPapers)
JEL-codes: C15 C16 C44 (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.ipe.ro/rjef/rjef1_10/rjef1_10_8.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rjr:romjef:v::y:2010:i:1:p:107-117

Access Statistics for this article

Journal for Economic Forecasting is currently edited by Lucian Liviu Albu and Corina Saman

More articles in Journal for Economic Forecasting from Institute for Economic Forecasting Contact information at EDIRC.
Bibliographic data for series maintained by Corina Saman ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:rjr:romjef:v::y:2010:i:1:p:107-117